# SDR ASOA200900347

- Difficulty date: March 24, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 13,636 hours, 11,387 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: Activated
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 17000 FT AND 280 KNOTS RECEIVED OVERSPEED CLACKER AURAL WARNING FOLLOWED IMMEDIATELY BY FLAPS FAIL CAUTION MSG AT DETENT O, AC WAS WELL BELOW OVERSPEED CONDITION.  EMERGENCY EQUIPMENT REQUESTED AS A SAFETY PRECAUTION.
